BibTeX record journals/bmcbi/WangHXMS05

download as .bib file

@article{DBLP:journals/bmcbi/WangHXMS05,
  author    = {Deli Wang and
               Jian Huang and
               Hehuang Xie and
               Liliana Manzella and
               Marcelo Bento Soares},
  title     = {A robust two-way semi-linear model for normalization of cDNA microarray
               data},
  journal   = {{BMC} Bioinformatics},
  volume    = {6},
  pages     = {14},
  year      = {2005},
  url       = {http://dx.doi.org/10.1186/1471-2105-6-14},
  doi       = {10.1186/1471-2105-6-14},
  timestamp = {Wed, 17 May 2006 15:30:55 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/bmcbi/WangHXMS05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}